# SDR DHL2007788510

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14934127075
- Condition: Corroded
- Location: Bs 510 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION ON STRINGER 27R STA 510.  CUT OUT DAMAGED AREA OF STR 27R 7 INCHES IN LENGTH IAW B727 SRM 53-10-3, FIG 1.  FABRICATED STRINGER FILLER FROM 7075T6, 7" BY.040", CHORD FROM BAC 1493-412-7075T6, 15 INCHES LONG TWO EACH,  ANGLE FROM BAC 1498-140-7075T6, 13.25" LONG IAW B727 SRM 53-10-3, FIG 1 AND 51-20-1.  TREATED PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2 AND 53-10-3, FIG 1.
